# SDR ALGA085886

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23008054
- Part serial: MK250227
- Condition: Distorted
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MATING SURFACE FOR SEALING PURPOSES BETWEEN NR1 & NR2 NOZZLES IS OUT OF CONCENTICITY CAUSING AIR LEAKAGE, CREATING LOW POWER CONDITIONS. RETURNED PART TO MFG FOR WARRANTY EXCHANGE.
